An explicit local uniform large deviation bound for Brownian bridges

O. Wittich

    Research output: Contribution to journalArticleAcademicpeer-review

    6 Citations (Scopus)
    2 Downloads (Pure)

    Abstract

    By comparing curve length in a manifold and a standard sphere, we prove a local uniform bound for the exponent in the Large Deviation formula that describes the concentration of Brownian bridges to geodesics.
    Original languageEnglish
    Pages (from-to)51-56
    JournalStatistics and Probability Letters
    Volume73
    Issue number1
    DOIs
    Publication statusPublished - 2005

    Fingerprint

    Dive into the research topics of 'An explicit local uniform large deviation bound for Brownian bridges'. Together they form a unique fingerprint.

    Cite this